Mixed and Non-mixed Normal Subgroups of Dihedral Groups Using Conjugacy classes
DOI:
https://doi.org/10.23755/rm.v40i1.604Abstract
In this paper, we characterize and compute the mixed and non-mixed basis of Dihedral groups. Also, by computing the conjugacy classes, we describe all the mixed and non-mixed normal subgroups of Dihedral Groups.References
Keith Conrad. Dihedral groups ii. http://www.math.uconn.edu/ kconrad/blurbs/grouptheory/dihedral2.pdf, Retrievedb.
David Steven Dummit and Richard M Foote. Abstract algebra. Wiley Hoboken, 2003.
Joseph A Gallian. Contemporary Abstract Algebra. D.C.Heath and Company, 1994.
GA Miller. Subgroups of the groups whose orders are below thirty. Proceedings of the National Academy of Sciences of the United States of America, 26(8): 500–502, 1940.
Marius Tarnauceanu.
An arithmetic method of counting the subgroups of a finite abelian group. Bulletin mathematique de la Soci´et´e des Sciences Math´ematiques de Roumanie, pages 373–386, 2010.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.